Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Uniform asymptotic stability of singular large-scale systems subjected to structural perturbations

  • 19 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    L. T. Gruiich, A. A. Martynyuk, and M. Ribbens-Pavella, Stability of Large-Scale Systems Subjected to Structural and Singular Perturbations [in Russian], Naukova Dumka, Kiev (1984).

  2. 2.

    A. I. Klimushev and N. N. Krasovskii, "Uniform asymptotic stability of systems of differential equations with a small parameter for the highest derivatives," Prikl. Mat. Mekh.,25, No. 4, 680–690 (1961).

  3. 3.

    A. A. Martynyuk, "Uniform asymptotic stability of singularly perturbed systems based on Lyapunov matrix functions," Dokl. Akad. Nauk SSSR,287, 786–789 (1986).

  4. 4.

    A. A. Martynyuk and V. G. Miladzhanov, "Analysis of stability on the whole of a dynamic system on the basis of Lyapunov matrix functions," Preprint, Akademiya Nauk UkrSSR, Institut Matematiki, Kiev (1987), 87.62.

  5. 5.

    A. A. Martynyuk, and V. G. Miladzhanov, "Investigation of the stability of autonomous singularly perturbed systems on the basis of Lyapunov matrix-functions," Differents. Uravn., No. 24, 416–424 (1988).

  6. 6.

    L. T. Grujic, "Vector Lyapunov functions and singular perturbed large-scale systems," JACC, 408–416 (1976).

  7. 7.

    L. T. Grujic, "Singular perturbations and large-scale systems," Int. J. Control,29, No. 1, 159–169 (1979).

Download references

Additional information

State University, Andizhan (Uzbekistan). Translated from Prikladnaya Mekhanika, Vol. 29, No. 4, pp. 87–93, April, 1993.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Miladzhanov, V.G. Uniform asymptotic stability of singular large-scale systems subjected to structural perturbations. Int Appl Mech 29, 322–328 (1993). https://doi.org/10.1007/BF00847034

Download citation

Keywords

  • Asymptotic Stability
  • Structural Perturbation
  • Uniform Asymptotic Stability